Double Yangian and the universal R-matrix

Research output: Contribution to journalArticlepeer-review

Standard

Double Yangian and the universal R-matrix. / Nazarov, Maxim.

In: Japanese Journal of Mathematics, Vol. 15, 01.02.2020, p. 169-221.

Research output: Contribution to journalArticlepeer-review

Harvard

Nazarov, M 2020, 'Double Yangian and the universal R-matrix', Japanese Journal of Mathematics, vol. 15, pp. 169-221. https://doi.org/10.1007/s11537-019-1912-5

APA

Nazarov, M. (2020). Double Yangian and the universal R-matrix. Japanese Journal of Mathematics, 15, 169-221. https://doi.org/10.1007/s11537-019-1912-5

Vancouver

Nazarov M. Double Yangian and the universal R-matrix. Japanese Journal of Mathematics. 2020 Feb 1;15:169-221. https://doi.org/10.1007/s11537-019-1912-5

Author

Nazarov, Maxim. / Double Yangian and the universal R-matrix. In: Japanese Journal of Mathematics. 2020 ; Vol. 15. pp. 169-221.

Bibtex - Download

@article{418a6c0acec64f539c2cec26a4741ef6,
title = "Double Yangian and the universal R-matrix",
author = "Maxim Nazarov",
note = "{\textcopyright} The Mathematical Society of Japan and Springer Japan KK, part of Springer Nature 2019. This is an author-produced version of the published paper. Uploaded in accordance with the publisher{\textquoteright}s self-archiving policy. Further copying may not be permitted; contact the publisher for details.",
year = "2020",
month = feb,
day = "1",
doi = "10.1007/s11537-019-1912-5",
language = "English",
volume = "15",
pages = "169--221",
journal = "Japanese Journal of Mathematics",
issn = "0289-2316",
publisher = "Springer",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Double Yangian and the universal R-matrix

AU - Nazarov, Maxim

N1 - © The Mathematical Society of Japan and Springer Japan KK, part of Springer Nature 2019. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

PY - 2020/2/1

Y1 - 2020/2/1

U2 - 10.1007/s11537-019-1912-5

DO - 10.1007/s11537-019-1912-5

M3 - Article

VL - 15

SP - 169

EP - 221

JO - Japanese Journal of Mathematics

JF - Japanese Journal of Mathematics

SN - 0289-2316

ER -